Alert archive / Alabama / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Aug 19, 2016, 6:55 PM CDT for Jackson County, Madison County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2016, 6:55 PM CDT (23:55 UTC)
- Expired
- Aug 19, 2016, 10:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, AL, Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 34 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
784
WGUS54 KHUN 192355
FFWHUN
ALC071-089-200300-
/O.NEW.KHUN.FF.W.0007.160819T2355Z-160820T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
655 PM CDT FRI AUG 19 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE ALABAMA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
WEST CENTRAL JACKSON COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 1000 PM CDT
* AT 654 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN FROM NEAR MOORES MILL EAST THROUGH RURAL AREAS OF WEST
CENTRAL JACKSON COUNTY. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTSVILLE...MOORES MILL...GARTH...PRINCETON...RYLAND...TRENTON...
HOLLYTREE...MAYSVILLE AND BROWNSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3475 8656 3488 8653 3488 8620 3471 8622
$$2 follow-up statements
274 WGUS74 KHUN 200050 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 750 PM CDT FRI AUG 19 2016 ALC071-089-200300- /O.CON.KHUN.FF.W.0007.000000T0000Z-160820T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MADISON AL-JACKSON AL- 750 PM CDT FRI AUG 19 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN MADISON AND WEST CENTRAL JACKSON COUNTIES... AT 746 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN WAS BEGINNING TO DECREASE ACROSS THE WARNED AREA. HOWEVER AROUND THREE INCHES OF RAIN HAVE ALREADY FALLEN. SOME FLASH FLOODING IS POSSIBLE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HUNTSVILLE...MOORES MILL...GARTH...PRINCETON...RYLAND...TRENTON... HOLLYTREE...MAYSVILLE AND BROWNSBORO. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE WARNED AREA OVER THE NEXT 2 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3475 8656 3488 8653 3488 8620 3471 8622 $$ 07
844 WGUS74 KHUN 200152 FFSHUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 852 PM CDT FRI AUG 19 2016 ALC071-089-200202- /O.CAN.KHUN.FF.W.0007.000000T0000Z-160820T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MADISON AL-JACKSON AL- 852 PM CDT FRI AUG 19 2016 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN MADISON AND WEST CENTRAL JACKSON COUNTIES IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3475 8656 3488 8653 3488 8620 3471 8622 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:56 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 19, 3:56 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 356 PM CDT FRI AUG 19 2016 .DISCUSSION... A moisture plume extending from northern Mexico to the southern Mid Atlantic and Carolinas continued a feed of deep moisture across the southern states. This moisture and daytime driven instability has set the stage for scattered to numerous showers and t-storms across parts of the Tennessee Valley. With precipitable water amounts ranging in the 1.8 to 1.9 inch range, some of the showers and storms have produced locally very heavy rainfall. One has produced flash flooding in parts of central DeKalb county. Given the high amounts of moisture into the mid atmosphere, not as much lightning has been realized with most of the heavier showers. Additional cloud cover, showers and deeper moisture have helped reduced temperatures across the region compared to the past few days. Highs so far have risen into the mid to upper 80s in the rain-free spots, and in the low/mid 70s in/near shower activity. More passing upper level systems (mainly to our north and south) could help more showers/storms form this evening. Night time cooling and a more stable atmosphere should result in convection fading later this evening and during the late night. Places that receive a good wetting rains and/or have less cloud coverage could be affected by fog near daybreak. Given that any fog formation will be patchy - did not put it in the forecast. More daytime heating in a moisture atmosphere should bring more widespread shower/thunderstorm development during Saturday. Model indicated precip water amounts in the 1.9 to 2.2 inch range of course means locally heavy rains, along with a potential for water ponding or flooding cannot be ruled out. Forecast soundings from the NAM/GFS look similar to today's (with the GFS a bit drier in the mid levels), thus somewhat greater odds of gusty winds in the ~40 mph range and more lightning production in the heavier showers. The approach of a cold front will keep high rain chances going Sat evening. The front should move in a NW-SE manner across the region during Sunday, ending rain from north to south during the day. Dry weather with slightly cooler than seasonable temperatures (highs in the mid/upper 80s) will start a new week. High pressure should build southward from the northern plains, reaching the Mid Atlantic by the middle of next week. The front south of the region will return northward after midweek, bringing more shower chances back to the area. RSB && .AVIATION... (Issued 1246 PM CDT FRI AUG 19 2016) For 18Z TAFs: Sporadic areas of convection are again developing across the cntrl/ern half of the area this early Fri afternoon, although right now most of the activity is predom +shra. As heating continues, the chance for shra/tsra will increase through the early evening hrs. Even with increasing coverage of rainfall, confidence is low on the actual placement/timing near the two main terminals. Lingering activity should then diminish later this evening, with lower cigs developing across much of the area. Some br is possible heading into the early morning period, with brief MVFR/IFR conds possible as a result of reduced cigs/vis. 09 && .PRELIMINARY POINT TEMPS/POPS... Huntsville 72 87 72 85 / 60 60 60 60 Shoals 72 86 73 84 / 60 60 70 60 Vinemont 71 85 72 84 / 60 60 60 60 Fayetteville 72 86 72 84 / 60 60 70 60 Albertville 72 87 72 85 / 60 60 60 60 Fort Payne 71 86 71 85 / 60 60 50 60 && .HUN Watches/Warnings/Advisories... AL...NONE. TN...NONE. && For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Aug 19, 10:10 AM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1010 AM CDT FRI AUG 19 2016 ALZ001>010-016-TNZ076-096-097-201015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1010 AM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE COVERAGE OF THUNDERSTORMS IS STILL EXPECTED TO INCREASE INTO THE EARLY AFTERNOON PERIOD...WITH NUMEROUS STORMS DEVELOPING ACROSS THE OUTLOOK AREA. LOCALLY HEAVY DOWNPOURS AND BRIEF GUSTY WINDS WILL BE THE PRIMARY HAZARDS WITH THE STRONGER STORMS. MINOR FLOODING IS ALSO POSSIBLE IN AREAS WHICH RECEIVE MULTIPLE EPISODES OF HEAVY RAINFALL. THE COVERAGE OF THUNDERSTORMS WILL DIMINISH THIS EVENING...ALTHOUGH ISOLATED STORMS WILL BE POSSIBLE INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE REGION FROM SATURDAY THROUGH SUNDAY MORNING. HOWEVER...A COLD FRONT IS EXPECTED TO ARRIVE IN THE REGION SUNDAY AFTERNOON AND END THE THREAT FOR STORMS FROM NORTHWEST TO SOUTHEAST BY SUNDAY EVENING. A MOIST AND UNSTABLE AIRMASS WILL RETURN TO THE REGION ON WEDNESDAY WITH A LOW CHANCE OF THUNDERSTORMS RETURNING WEDNESDAY AND THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 4:22 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 422 PM CDT FRI AUG 19 2016 TNZ076-096-192200- MOORE TN-LINCOLN TN- 422 PM CDT FRI AUG 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MOORE AND SOUTHERN LINCOLN COUNTIES UNTIL 500 PM CDT... AT 422 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH HEAVY RAIN 7 MILES SOUTHWEST OF FAYETTEVILLE...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAYETTEVILLE...LYNCHBURG...LINCOLN...ELORA...SMITHLAND...HURDLOW... TAFT...MIMOSA...MOLINO AND SKINEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3500 8674 3517 8678 3528 8632 3501 8635 TIME...MOT...LOC 2122Z 261DEG 23KT 3510 8668 07
Special weather statement, Aug 19, 5:08 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
508 PM CDT FRI AUG 19 2016
ALZ006-TNZ096-192300-
MADISON AL-LINCOLN TN-
508 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 600 PM CDT...
AT 508 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
WITHHEAVY RAIN NEAR HAZEL GREEN...OR 9 MILES NORTH OF
MERIDIANVILLE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MERIDIANVILLE...MOORES MILL...HAZEL GREEN...NEW MARKET...LINCOLN...
FLINTVILLE...BELLEVIEW...ELORA...PLEVNA AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3513 8632 3499 8632 3499 8631 3498 8631
3495 8627 3492 8627 3495 8629 3494 8632
3493 8632 3491 8631 3489 8634 3488 8635
3489 8661 3507 8663
TIME...MOT...LOC 2208Z 264DEG 14KT 3499 8654
07Special weather statement, Aug 19, 5:53 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
553 PM CDT FRI AUG 19 2016
ALZ016-192330-
CULLMAN AL-
553 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CULLMAN COUNTY UNTIL 630
PM CDT...
AT 552 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH
HEAVY RAIN NEAR DODGE CITY...OR 13 MILES SOUTHWEST OF
CULLMAN...MOVING EAST AT 5 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...DODGE CITY...GARDEN CITY...
COLONY...BREMEN...BLACK BOTTOM...PHELAN AND ARKADELPHIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3407 8706 3423 8679 3402 8672 3397 8678
3396 8679 3395 8679 3396 8682 3394 8682
3395 8685 3393 8686 3394 8688 3392 8689
3391 8692 3390 8693 3389 8692 3389 8702
TIME...MOT...LOC 2252Z 258DEG 5KT 3400 8696
07Special weather statement, Aug 19, 6:05 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 605 PM CDT FRI AUG 19 2016 ALZ006-009-192345- MADISON AL-JACKSON AL- 605 PM CDT FRI AUG 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND NORTHWESTERN JACKSON COUNTIES UNTIL 645 PM CDT... AT 604 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOORES MILL...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOORES MILL...SKYLINE...GURLEY...NEW MARKET...PLEASANT GROVES... HYTOP...GARTH...RYLAND...LARKIN AND TRENTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3470 8649 3488 8653 3499 8612 3472 8606 TIME...MOT...LOC 2304Z 259DEG 15KT 3481 8643 07
Special weather statement, Aug 19, 6:12 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 612 PM CDT FRI AUG 19 2016 ALZ005>007-200000- MORGAN AL-MADISON AL-LIMESTONE AL- 612 PM CDT FRI AUG 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHWESTERN MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 700 PM CDT... AT 611 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DECATUR...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN HUNTSVILLE...DECATUR...MADISON...ATHENS...REDSTONE ARSENAL... TRIANA...HUNTSVILLE INTERNATIONAL AIRPORT...TANNER...HARVEST AND MOORESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF ON OR NEAR THE TENNESEE RIVER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3456 8700 3474 8702 3482 8670 3455 8667 TIME...MOT...LOC 2311Z 263DEG 8KT 3466 8693 07
Special weather statement, Aug 19, 6:53 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
653 PM CDT FRI AUG 19 2016
ALZ016-200045-
CULLMAN AL-
653 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 745 PM
CDT...
AT 652 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
WITHHEAVY RAIN OVER DODGE CITY...OR 10 MILES SOUTHWEST OF
CULLMAN...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...HOLLY POND...DODGE CITY...
BALDWIN...VINEMONT...BAILEYTON...WEST POINT AND EVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3404 8711 3431 8686 3431 8671 3420 8655
3393 8687 3394 8688 3392 8689
TIME...MOT...LOC 2352Z 218DEG 18KT 3404 8692
07The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:31 PM CDT | Special Weather Statement | HUN | DeKalb | 59 min |
| Aug 19, 1:42 PM CDT | Flash Flood Warning | HUN | DeKalb | 3 hr |
| Aug 19, 2:10 PM CDT | Special Weather Statement | HUN | DeKalb | 65 min |
| Aug 19, 4:17 PM CDT | Special Weather Statement | HUN | Marshall | 43 min |
| Aug 19, 5:53 PM CDT | Special Weather Statement | HUN | Cullman | 37 min |
| Aug 19, 6:05 PM CDT | Special Weather Statement | HUN | Madison | 40 min |
| Aug 19, 6:12 PM CDT | Special Weather Statement | HUN | Limestone | 48 min |
| Aug 19, 6:53 PM CDT | Special Weather Statement | HUN | Cullman | 52 min |
Nearby
Flash Flood Warnings in Alabama, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.